# SDR AWXA200501291

- Difficulty date: September 9, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C20 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON THE INTERNAL DOOR CUTOUT STRUCTURE AT BS 349, STR 19L AND WL 188, AFT CORNER OF AIR STAIR DOOR CUTOUT.  MAINTENANCE REMOVED DAMAGED ARE AT THE LOWER AFT CORNER OF AIR STAIR CUT OUT IAW BOEING 737-300 SRM 53-00-01.  FABRICATED FILLER, DOUBLER AND TRIPLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5310-05279-ES2A.  INSTALLED FABRICATED REPAIR PARTS AT BS 349, STR 19L AND WL 188, AFT CORNER OF AIR STAIR DOOR CUTOUT IAW AWA ER NR 03-5310-05279-ES2A.
